Article ID | Journal | Published Year | Pages | File Type |
---|---|---|---|---|
9506318 | Applied Mathematics and Computation | 2005 | 9 Pages |
Abstract
We prove new oscillation and non-oscillation theorems for the second-order linear difference equation Î2xnâ1 + pnxn = 0, where {pn}n=1â is a real sequence with pn ⩾ 0. These results are extensions of earlier results of Zhang and Zhou [Comput. Math. Appl. 39 (2000) 1-7].
Keywords
Related Topics
Physical Sciences and Engineering
Mathematics
Applied Mathematics
Authors
Yuan Gong Sun,